IGF



Publication

Beyond one-point turbulence closures

Wacławczyk M.

Publication type:
Scientific publication reviewed

Transactions of the Institute of Fluide-Flow Machinery

135, 2017, 29-40

The paper concerns statistical description of turbulence in terms of multipoint velocity moments. A literature survey on possible multipoint turbulence closures and their future perspective is provided. We first consider the transport equations for two-point velocity statistics and their one-point limit. Another form of turbulence description, in terms of multipoint probability density functions is also introduced.


Back